# SDR CALA2013120993548

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,533 hours, 17,478 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part serial: 21GA
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM.  REPLACED SENSOR 21GA IAW MM 32-31-73-400-001-1.  CHECKED ADJUSTMENT IAW 32-31-73-200-001-A & PERFORMED BITE CHECK OF LG IAW 32-69-00-740-001, ALL CHECKED GOOD AT THIS TIME.
